# SDR IPXA2020091416123

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARC28413
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT INBOARD WING T/E BLISTER FAIRING CRACKED AFT OF LT MLG.  REPAIRED LT INBOARD WING T/E CRACKED BLISTER FAIRING, IAW SRM 51-31-01 AND 51-35-01 (MINOR).
